# SDR CA041108009

- Difficulty date: November 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,685 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, GEAR HANDLE INITIALLY WOULD NOT COME UP AND ASSOCIATED OVERHEAD ISOLATION VALVE ILLUMINATED. AFTER FLAP RETRACTION TOCWS SOUNDED FOR TWO MINUTES, THEN STOPPED AND GEAR CAME UP NORMAL.AIR SAFETY SENSOR REPLACED AND TESTED SERV. GROUND SPOILER INTERLOCK VALVE CABLE ADJUSTMENT TESTED SERV.  GEAR SWINGS CARRIED OUT.  AIRCRAFT GEAR OPERATED NORMALLY.
